Conformational Flexibility Differentiates Naturally Occurring Bet v 1 Isoforms

Author: Grutsch Sarina   Fuchs Julian E.   Ahammer Linda   Kamenik Anna S.   Liedl Klaus R.   Tollinger Martin  

Publisher: MDPI

E-ISSN: 1422-0067|18|6|1192-1192

ISSN: 1422-0067

Source: International Journal of Molecular Sciences, Vol.18, Iss.6, 2017-06, pp. : 1192-1192

Access to resources Favorite

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract